Distortion of boundary sets under inner functions. II

e-Archivo Repository

Show simple item record

dc.contributor.author Fernández, José L.
dc.contributor.author Pestana, Domingo
dc.contributor.author Rodríguez, José M.
dc.date.accessioned 2010-01-19T15:41:24Z
dc.date.available 2010-01-19T15:41:24Z
dc.date.issued 1996
dc.identifier.bibliographicCitation Pacific Journal of Mathematics, 1996, vol. 172, n. 1, p. 49-81
dc.identifier.issn 0030-8730
dc.identifier.uri http://hdl.handle.net/10016/6509
dc.description 33 pages, no figures.-- MSC2000 codes: 32A30, 30C85, 30D50.
dc.description MR#: MR1379286 (97b:30035)
dc.description Zbl#: Zbl 0847.32005
dc.description.abstract We present a study of the metric transformation properties of inner functions of several complex variables. Along the way we obtain fractional dimensional ergodic properties of classical inner functions.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Pacific Journal of Mathematics
dc.rights © Pacific Journal of Mathematics
dc.subject.other Capacity
dc.subject.other Content
dc.subject.other Distortion
dc.subject.other Inner functions
dc.title Distortion of boundary sets under inner functions. II
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://projecteuclid.org/euclid.pjm/1102366184
dc.subject.eciencia Matemáticas
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record